m-contiguities. II

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)275-291
Number of pages17
JournalActa Mathematica Hungarica
Volume71
Issue number4
Publication statusPublished - 1996

Fingerprint

Contiguity

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

m-contiguities. II. / Császár, A.

In: Acta Mathematica Hungarica, Vol. 71, No. 4, 1996, p. 275-291.

Research output: Contribution to journalArticle

Császár, A 1996, 'm-contiguities. II', Acta Mathematica Hungarica, vol. 71, no. 4, pp. 275-291.
Császár, A. / m-contiguities. II. In: Acta Mathematica Hungarica. 1996 ; Vol. 71, No. 4. pp. 275-291.
@article{acdb8d6c470347389de01abdf84ba1fa,
title = "m-contiguities. II",
author = "A. Cs{\'a}sz{\'a}r",
year = "1996",
language = "English",
volume = "71",
pages = "275--291",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "4",

}

TY - JOUR

T1 - m-contiguities. II

AU - Császár, A.

PY - 1996

Y1 - 1996

UR - http://www.scopus.com/inward/record.url?scp=0030304425&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030304425&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0030304425

VL - 71

SP - 275

EP - 291

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 4

ER -